Our expert says:
I am not in favour of all these Detox Diets because they usually entail using harsh laxatives. If the treatment causes diarrhoea then it is possible that this will prevent proper absorption of the Oratane. I would first complete the course of Oratane (esp because it is expensive) and improve your skin and if you then need to lose weight, use an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss’ site, read about every aspect of slimming (Detox Diets and their drawbacks, the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by surfing on this site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.